# SDR AALA201601039001

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 11,569 hours, 4,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTS 4R DOOR EMER LIGHT LENS BROKEN.  REPLACED 4R DOOR EMER LIGHT LENS.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-00.
